Zur teilschlichten Konkretisierung Riemannscher Flächen.

Gerald Schmieder

Mathematische Annalen (1978)

  • Volume: 238, page 89-96
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmieder, Gerald. "Zur teilschlichten Konkretisierung Riemannscher Flächen.." Mathematische Annalen 238 (1978): 89-96. <http://eudml.org/doc/163186>.

author = {Schmieder, Gerald},
journal = {Mathematische Annalen},
pages = {89-96},
title = {Zur teilschlichten Konkretisierung Riemannscher Flächen.},
url = {http://eudml.org/doc/163186},
volume = {238},
year = {1978},

AU - Schmieder, Gerald
TI - Zur teilschlichten Konkretisierung Riemannscher Flächen.
JO - Mathematische Annalen
PY - 1978
VL - 238
SP - 89
EP - 96
UR - http://eudml.org/doc/163186
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.